MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, CORKSCREW FT II; SCREW, FIXATION, BONE

ARTHREX, INC. SUTURE ANCHOR, CORKSCREW FT II; SCREW, FIXATION, BONE
Model Number SUTURE ANCHOR, CORKSCREW FT II
Medical Device Problem Codes Patient-Device Incompatibility (2682); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Pain (1994); Excessive Tear Production (2235); Discomfort (2330)
Date of Event 07/25/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The device remains in the patient.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported by a patient, via the arthrex website, that the patient had undergone a procedure on (b)(6) 2012.The patient had torn his hamstring off the pelvic bone and the surgeon reattached it using two arthrex anchors, ar-1928snf-2 (lot 388266).Patient states he may have developed an allergy to the metal.Patient has requested material composition of the anchors and has also requested the type of head that would be on the anchor and what instrument his current orthopedic surgeon will need to remove the anchors.The requested information will be provided to the patient.The part and lot number provided by the patient are not a valid match.Additional information has been requested from the patient.Additional information obtained 2/15/19: per the surgery implant log, the two devices implanted during the (b)(6) 2012 procedure were: ar-1928snf-2, lot 433344, corkscrew ft ii suture anchor.Ar-18928sf-2, lot 388268, suture anchor,, corkscrew, ft ii 5.5mm.The (b)(6) 2012 procedure was a left hamstring tendon repair.The patient's symptoms include pain in pelvic bone and entire leg, tenderness and swelling in entire hip and leg.The symptoms began a few months after surgery when it was noticed the patient still had swelling which had not dissipated.Over time discomfort started with tingling in the leg and through the years the pain and swelling has in creased with constant discomfort in the hip bone.Patient has been treated with physical therapy and drugs.Patient does not have a current orthopedic surgeon but is seeking one who can remove the anchors.

Brand Name
SUTURE ANCHOR, CORKSCREW FT II
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8391556
Report Number1220246-2019-00946
Device Sequence Number1651606
Product Code HWC
UDI-Device Identifier00888867023703
UDI-Public00888867023703
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2016
Device Model NumberSUTURE ANCHOR, CORKSCREW FT II
Device Catalogue NumberAR-1928SF-2
Device Lot Number388266
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2019
Initial Report FDA Received Date03/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR